Notre Dame Journal of Formal Logic

Syllogistic with complex terms.

A. J. Baker

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 13, Number 1 (1972), 69-87.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093894624

Zentralblatt MATH identifier
0184.27902

Mathematical Reviews number (MathSciNet)
MR0297526

Digital Object Identifier
doi:10.1305/ndjfl/1093894624

Subjects
Primary: 02C99

Citation

Baker, A. J. Syllogistic with complex terms. Notre Dame Journal of Formal Logic 13 (1972), no. 1, 69--87. doi:10.1305/ndjfl/1093894624. http://projecteuclid.org/euclid.ndjfl/1093894624.


Export citation